# SDR IPXA2018121987038

- Difficulty date: December 17, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 31,718 hours, 21,625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Support Bracket
- Condition: Damaged
- Location: Door Warning
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT FWD ENTRY DOOR EICAS ALSO ENTRY DOOR LIGHT OVERHEAD PANEL AT 6000 FT LANDED. WENT OUT WHEN THE HANDLE WAS TOUCHED.   R & R CREW ENTRY DOOR SUPPORT BRACKET IAW AMM 52-71-00-000-802 & 52-71-00-400-802. CREW ENTRY DOOR WARNING TESTED OK.
